# SDR SIMA20161222001

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N643AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145200
- Aircraft time: 41,306 hours, 36,634 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FWD EMERG FLASHLIGHT INOP. R&R F/A FWD EMERGENCY FLASHLIGHT IAW AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPS GOOD.
